Minnesota, 2007

Tornadoes and Hail in Minnesota, August 26, 2007

August 26, 2007 · NWS FGF · 26 events in 9 counties and zones

A cold front moved across North Dakota on the 26th, with a hot and humid airmass in place ahead of the front. At 6 pm CST, a surface low was located over southern Manitoba (Canada), just north of Pembina, ND.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$500,000
Crop damage
None recorded
Events
26

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FGF wrote it up.

A cold front moved across North Dakota on the 26th, with a hot and humid airmass in place ahead of the front. At 6 pm CST, a surface low was located over southern Manitoba (Canada), just north of Pembina, ND. The cold front stretched to the southwest, back toward Devils Lake (ND) and Bismarck (ND). Ahead of the cold front, temperatures ranged in the low to mid 80s with dew points around 70F. Behind the front, temperatures did not cool significantly, but dew points dropped to the mid 40s. Thunderstorms began to form along and ahead of the cold front by early evening (from northeast ND into south central ND), eventually crossing into northwest Minnesota several hours later. Eight distinct tornadoes occurred over northeast North Dakota and northwest Minnesota during this event.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Aug 26, 4:39 PM CST, 2 hours 39 minutes earlier.

Area forecast discussion, Aug 26, 4:39 PM CST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
539 PM CDT SUN AUG 26 2007

.UPDATE...
UPDATED ZFP/GRIDDS FOR TOR WATCH TIL 04Z FOR MUCH OF ERN ND AND NW
MN. PRE-FRONTAL TROUGH WELL DEFINED NR A LANGDON-DVL-NEW ROCKFORD
LINE...THEN SOUTHWEST TO JUST EAST OF BISMARCK. EAST OF BOUNDARY
AIRMASS VERY UNSTABLE WITH CAPE VALUES OVER 4000 J/KG AS AIRMASS
HAS HEATED OUT TO THE UPPER 80S AND DEW PTS HAVE CLIMBED INTO THE
UPPER 60S AND LOWER 70S. CIN VALUES STILL THERE BUT WEAKENING.
BEST UPPER SUPPORT ALONG CANADIAN BORDER AND WOULD EXPECT BEST CHC
FOR SVR IN NRN VALLEY WITH MORE DISCRETE CELLS SOUTHWEST ALONG THE
PRE-FRONTAL TROUGH INTO SOUTH CENTRAL ND. DEVELOPMENT POISED TO
TAKE PLACE 23Z-00Z TIME FRAME IT APPEARS. HOW ORGANIZED AND
WIDESPREAD SVR IS AND WHAT FORM (TORNADIC/HAIL/WIND THREAT)
REMAINS TO BE SEEN. LOW LEVEL 850 MB JET FOCUSES MORE OVER ERN MN
OVERNIGHT WITH LEFT QUAD IN WCNTRL AND SE ND. SO WOULD THINK
ORGANIZATION INTO A COMPLEX IS PSBL OVERNIGHT AS IT MOVES INTO SE
ND/WCNTRL MN. AS FOR TORNADIC POTENTIAL....LOW LEVEL SHEAR NOT THE
BEST....AS SFC WINDS SOUTHERLY WITH SOUTHWEST WINDS JUST OFF THE
SFC. PREFER TO SEE A MORE SOUTHEAST WIND FOR BEST POTENTIAL...BUT
SUCH INSTABILITY IN THE ATMOSPHERE WOULD ARGUE FOR SUPERCELLS.PER
SPC LARGE HAIL THREAT APPEARS VERY HIGH DUE TO FAIRLY STEEP LAPSE
RATES 700-500 MB.

&&

.PREV DISCUSSION... /ISSUED 306 PM CDT SUN AUG 26 2007/

SHORT TERM (SUN NIGHT - WED)... FORECAST CHALLENGE FOR THE NEAR
SHORT TERM WILL BE THE POTENTIAL FOR SEVERE TONIGHT AS A COLD
FRONT PUSHES THROUGH THE CWA. AS OF 19Z... THE COLD FRONT APPEARS
TO BE IN THE WEST CENTRAL PORTION OF THE STATE...EXTENDING FROM
NEAR MINOT TO THE DICKINSON AREA.

THERE IS STILL GOOD SOUTHERLY FLOW THROUGH EASTERN NORTH DAKOTA...
WITH DEW POINTS INTO THE UPPER 60S TO LOW 70S IN THE SOUTHWEST CORNER
OF MY CWA. HOWEVER...SOUTHERN PORTION OF THE CWA IS STILL CAPPED.
FOR THE NORTHERN PORTION...MAINLY THE NORTHERN VALLEY REGION...18Z
RUC IS PROGGING BY 00Z A 40KT TO 50KT LLJ WITH STRONG WAA JUST
NORTH OF THE BORDER. 19Z VIS SATELLITE IS SHOWING CU START TO POP
IN THIS REGION...WHICH IS JUST EAST OF A QUITE STRONG SHOWALTERS
GRADIENT...WITH VALUES IN THE NORTHERN VALLEY AROUND NEG 6 BY 00Z.
THUS...THIS AREA APPEARS TO HAVE THE GREATEST THREAT FOR
CONVECTION THIS EVENING...WITH SEVERE CERTAINLY A POTENTIAL AS
INDICATED WITH SPC DAY 1 OUTLOOK (15% CHANCE OF SEVERE HAIL).

FRONT SHOULD PUSH INTO THE MINNESOTA SIDE OF THE CWA AFTER 06Z...WHILE
A SECOND LOW DEVELOPS OVER WESTERN SOUTH DAKOTA. THIS LOW WILL
PUSH EASTWARD OVER SD TONIGHT. GFS AND NAM BOTH SHOW A BAND OF DECENT
H700 FRONTOGENETIC FORCING FORM ACROSS THE CWA FROM THE SW TO THE
NE BY 18Z MONDAY...WITH A VORT MAX PUSHING ACROSS THE STATE.
THUS...BEST QPF WILL BE IN THE EAST MONDAY AS THE WAVE MOVES OVER
THE SFC BOUNDARY IN CNTRL MN. INCLUDED SEVERE WORDING FOR THE EAST
PM MONDAY AFTERNOON AS WELL. SFC BOUNDARY WILL PUSH OUT OF THE CWA
TOMORROW EVENING...AND NORTHWESTERLY FLOW WILL BRING A RETURN OF
MORE SEASONAL LIKE TEMPS.

LONG TERM (THU - SAT)...LONG RANGE MODELS CONTINUE IN FAIR AGREEMENT
IN RAISING HEIGHTS AS FLATTENING MID LEVEL RIDGE SHIFTS OVER FA.
SOME TIMING DIFFERENCES WITH APPROACHING SURFACE BOUNDARY HOWEVER
LOW END POPS SEEM REASONABLE AS BOUNDARY EVENTUALLY SHIFTS EAST
INTO REGION FOR PORTION OF HOLIDAY WEEKEND. BASED ON THICKNESS AND
THERMAL VALUES TEMPERATURES SHOULD RISE ABOVE SEASONAL AVERAGES BY
THE WEEKEND.

AVIATION...VFR. THERE IS A SMALL CHANCE OF ISOLD TSRA DEVELOPING
OVER FAR NW-N FORECAST AREA THIS EVENING PROPAGATING EASTWARD ACROSS
NORTHERN MN OVERNIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

RIDDLE
Hazardous weather outlook, Aug 26, 5:30 AM CST, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
630 AM CDT SUN AUG 26 2007

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-271130-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
630 AM CDT SUN AUG 26 2007

...SLIGHT RISK OF SEVERE STORMS THIS EVENING THROUGH MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS NORTH OF A LINE
FROM VALLEY CITY NORTH DAKOTA TO BEMIDJI MINNESOTA THIS EVENING
AND OVERNIGHT. THE MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS.
AN ISOLATED TORNADO IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EAST OF A LINE
FROM ROSEAU MINNESOTA TO VALLEY CITY NORTH DAKOTA ON MONDAY. THE
MAIN THREAT IS LARGE HAIL AND DAMAGING WINDS...ALONG WITH AN
ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING INTO MONDAY.

TG

In the hours before

Local storm report, Aug 26, 6:08 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
708 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             4 S TOLNA               47.77N 98.44W
08/26/2007  E0.75 INCH       NELSON             ND   PUBLIC

&&

AMHOMANN
Local storm report, Aug 26, 6:20 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
720 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             EDINBURG                48.50N 97.86W
08/26/2007  E1.75 INCH       WALSH              ND   LAW ENFORCEMENT

&&

AMHOMANN
Local storm report, Aug 26, 6:34 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
734 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     HAIL             HOOPLE                  48.54N 97.64W
08/26/2007  E1.00 INCH       WALSH              ND   LAW ENFORCEMENT

&&

AMHOMANN
Local storm report, Aug 26, 6:43 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
743 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 NW MCVILLE            47.80N 98.22W
08/26/2007  E1.00 INCH       NELSON             ND   PUBLIC

0725 PM     HAIL             CRYSTAL                 48.60N 97.67W
08/26/2007  E1.75 INCH       PEMBINA            ND   LAW ENFORCEMENT

0730 PM     HAIL             HOOPLE                  48.54N 97.64W
08/26/2007  E1.75 INCH       WALSH              ND   LAW ENFORCEMENT

&&

AMHOMANN
Local storm report, Aug 26, 7:08 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
808 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             PETERSBURG              48.01N 98.00W
08/26/2007  E1.00 INCH       NELSON             ND   TRAINED SPOTTER

0804 PM     TORNADO          10 W NORTHWOOD          47.74N 97.78W
08/26/2007                   GRAND FORKS        ND   FIRE DEPT/RESCUE

&&

AMHOMANN
Local storm report, Aug 26, 7:17 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
817 PM CDT SUN AUG 26 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             2 SE MILTON             48.61N 98.01W
08/26/2007  E1.75 INCH       CAVALIER           ND   LAW ENFORCEMENT

            MOSTLY PENNY TO DIME WITH SOME GOLFBALL HAIL

0645 PM     HAIL             2 WNW UNION             48.57N 97.99W
08/26/2007  E0.75 INCH       CAVALIER           ND   PUBLIC

&&

MEWENS

The radar

The Fargo/Grand Forks radar (KMVX), 119 km away, was scanning. The volume nearest the first event began at 01:19 UTC.

Open the radar archive at this moment

Event by event

15 thunderstorm wind, 6 hail, 3 tornado, 1 funnel cloud, 1 lightning. Local standard time, as filed.

Thunderstorm Wind, Kittson

When
August 26, 7:18 PM CST to 7:26 PM CST
Where
Kittson County, 1.96 mi WSW of Donaldson
Measured
58 kt (67 mph) measured gust
Reported by
Mesonet
Coordinates
48.569, -96.940

The wind gust was measured by a MNDOT RWIS sensor.

Tornado, Marshall

When
August 26, 7:43 PM CST to 7:49 PM CST
Where
Marshall County, 2 mi WSW of Florian to 1.2 mi SE of Florian
Rating
EF1
Path length
3 mi
Path width
150 yd
Reported by
NWS Storm Survey
Coordinates
48.439, -96.670

The tornado brushed the north edge of Marshall County Park, causing some tree damage. The tornado then took part of the roof off an old granary and blew down an old shed at an abandoned farm site one mile south of Florian. Peak winds were estimated at 105 mph.

Thunderstorm Wind, Marshall

When
August 26, 7:43 PM CST
Where
Marshall County, 8 mi ENE of Stephen
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
48.494, -96.709

The wind gust was measured by a NDAWN mesonet wind sensor.

Thunderstorm Wind, Kittson

When
August 26, 7:55 PM CST
Where
Kittson County, 8 mi NE of Karlstad
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
48.662, -96.396

Several large branches were blown down just east of Pelan.

Thunderstorm Wind, Roseau

When
August 26, 8:07 PM CST
Where
Roseau County, Greenbush Arpt
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
48.680, -96.200

An airplane hanger was destroyed at the Greenbush Airport.

Hail, Marshall

When
August 26, 8:20 PM CST
Where
Marshall County, 6 mi W of Middle River
Measured
1.5 in hail
Reported by
Public
Coordinates
48.430, -96.301

Thunderstorm Wind, Marshall

When
August 26, 8:44 PM CST
Where
Marshall County, 0.83 mi NNE of Middle River
Measured
55 kt (63 mph) estimated gust
Reported by
Trained Spotter
Coordinates
48.441, -96.163

Three to five inch diameter tree branches were blown down.

Hail, Polk

When
August 26, 8:45 PM CST to 8:53 PM CST
Where
Polk County, 1 mi S of Mallory
Measured
0.75 in hail
Reported by
Public
Coordinates
47.865, -96.920

Forty-five mph winds occurred with gusts up to 60 mph. The hail lasted from 850 to 853 pm CST. 1.58 inches of rain fell in 35 minutes.

Funnel Cloud, Marshall

When
August 26, 8:55 PM CST
Where
Marshall County, 1.66 mi SSE of Newfolden
Reported by
Trained Spotter
Coordinates
48.350, -96.310

Tornado, Marshall

When
August 26, 8:59 PM CST to 9:01 PM CST
Where
Marshall County, 3 mi ESE of Newfolden
Rating
EF0
Path length
0.5 mi
Path width
30 yd
Reported by
Public
Coordinates
48.353, -96.270

A couple intermittent and brief touchdowns occurred along the edge of a field and into a line of trees. The tornado travelled less than a half mile. A few large tree limbs were broken down. Peak winds were estimated at 80 mph.

Tornado, Polk

When
August 26, 9:04 PM CST to 9:10 PM CST
Where
Polk County, 6 mi WNW of Eldred to 4 mi NW of Eldred
Rating
EF2
Path length
3 mi
Path width
300 yd
Reported by
NWS Storm Survey
Coordinates
47.713, -96.919

This tornado touched down at 9 pm CST about 7 miles east-northeast of Reynolds, North Dakota (in Grand Forks County). It crossed the Red River into western Polk County at about 904 pm CST. The total tornado path length was about 5 miles, and about 3 miles of the total occurred in Tynsid Township in Polk County. The tornado destroyed a steel pole shed and a wooden quonset at one farmstead with significant tree damage at other locations nearby. Peak winds were estimated at 120 mph.

Hail, Polk

When
August 26, 9:07 PM CST
Where
Polk County, 2.13 mi SSW of Eldred
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
47.650, -96.810

Hail, Polk

When
August 26, 9:10 PM CST
Where
Polk County, 9 mi NE of Climax
Measured
1.25 in hail
Reported by
Trained Spotter
Coordinates
47.712, -96.693

Hail, Marshall

When
August 26, 9:15 PM CST
Where
Marshall County, 5.55 mi E of Middle River
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
48.440, -96.050

About 1.75 inches of rain fell in 15 minutes.

Thunderstorm Wind, Polk

When
August 26, 9:15 PM CST
Where
Polk County, 2 mi WNW of Crookston
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.791, -96.660

Zero visibility was reported in very high winds and rain.

Thunderstorm Wind, Red Lake

When
August 26, 9:35 PM CST
Where
Red Lake County, 0.93 mi W of Dorothy
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.930, -96.470

Four to five inch diameter tree limbs were blown down. Powerlines were also knocked down.

Thunderstorm Wind, Polk

When
August 26, 9:35 PM CST
Where
Polk County, 12 mi NNE of Crookston
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.940, -96.521

Large tree limbs and power lines were blown down along the Polk and Red Lake County line.

Thunderstorm Wind, Pennington

When
August 26, 10:00 PM CST
Where
Pennington County, 5.26 mi ESE of Thief River Falls
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
48.101, -96.075

Four inch diameter tree limbs were blown down. Powerlines were also knocked down.

Thunderstorm Wind, Pennington

When
August 26, 10:00 PM CST
Where
Pennington County, (Tvf)thief Rvr Falls
Measured
55 kt (63 mph) estimated gust
Reported by
Newspaper
Coordinates
48.070, -96.180

Several trees were blown down in the city of Thief River Falls.

Thunderstorm Wind, Polk

When
August 26, 10:15 PM CST
Where
Polk County, Maple Bay
Measured
55 kt (63 mph) estimated gust
Reported by
Public
Coordinates
47.630, -96.230

Several large tree branches were blown down. Some penny to nickel sized hail also fell.

Thunderstorm Wind, Beltrami

When
August 26, 10:30 PM CST
Where
Beltrami County, 0.83 mi NW of Redlake
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
47.879, -95.043

At the intersection of Minnesota 1 and 89 (on the south side of Lower Red Lake), powerlines were blown down.

Thunderstorm Wind, Clearwater

When
August 26, 10:30 PM CST
Where
Clearwater County, 2.32 mi NE of Berner
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
47.824, -95.445

Trees and powerlines were knocked down.

Thunderstorm Wind, Beltrami

When
August 26, 10:50 PM CST
Where
Beltrami County, 1.55 mi WNW of Redlake
Measured
60 kt (69 mph) estimated gust
Reported by
Law Enforcement
Coordinates
47.880, -95.060

Powerlines and trees were blown down, blocking highway 1.

Hail, Polk

When
August 26, 11:00 PM CST
Where
Polk County, 6 mi NW of Fertile
Measured
0.75 in hail
Reported by
Public
Coordinates
47.591, -96.371

Thunderstorm Wind, Beltrami

When
August 26, 11:05 PM CST
Where
Beltrami County, Saum
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
47.980, -94.680

Trees were blown down and a shed was destroyed.

Lightning, Mahnomen

When
August 26, 11:30 PM CST
Where
Mahnomen County, Bejou
Property damage
$500,000
Reported by
Newspaper
Coordinates
47.450, -95.980

Lightning struck the bell tower of a church in Bejou, igniting a fire in the tower. The fire spread throughout the building, causing a total loss. The building had been recently renovated.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2007Every state in 2007This day in weather historyThe tornado archive for Minnesota, 2007Warnings in Minnesota, August 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 48862, 48765, 49973, 54082, 49975, 54083, 48863, 48864, 48865, 54084, 48754, 48866, 54085, 48867, 54086, 48868, 54087, 48869, 49976, 54088, 48870, 48871, 48872, 48875, 48874, 49972.